# SDR HEEA0010995

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911LK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7068
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 11794641
- Condition: Inoperative
- Location: Mast Moment
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR INOPERATIVE IN CRUISE FLIGHT.
